Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Sciatia pain in lower buttock, spondialitis,pain in upper spine. HaveTriglycerides, BP. What to do ?

i am 49 years old .i have Triglicide 219 and BP160/90 i take medicine Ecosperin AV 75 for Cholostrol and Ziram 2.5 mg twice a day and shellcal 500mg and A ToZ vitamin tablet my mazor problem of scitica pain last one year in lower buttok and thigh and spondolise pain in upper sipne cord while walking and standing. what can i do ?i am tired my weight is only 52 kg and hight is 5 -6 MRI shows pressure on L4-L5 S-1
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
This is the very panic conditions of sciatic along with cholestrol and High BP, but don't worry maintained your BP and consult Ayurvedic Therapy for spondialitis and sciatic pain, some procedure done in ayurveda like Kati vasti, Anuvasan vasti etc. up to 90% patients are benifitted for this treatment.

Dr Pramod Chaudhary
Answered: Wed, 28 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor